# SDR UALA2012081704592

- Difficulty date: August 16, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,465 hours, 12,025 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEAKING OIL AT OIL TANK FILLER FLANGE.  REPLACED NR 1 ENGINE OIL TANK FILLER FLANGE O-RING PER IPC, LEAK CHECK GOOD.
